MAUDE Adverse Event Report: ARTHREX, INC. VIP¿ GLENOID REAMER, PILOT; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. VIP¿ GLENOID REAMER, PILOT; PROSTHESIS, SHOULDER, CEMENTED
Model Number VIP¿ GLENOID REAMER, PILOT
Medical Device Problem Codes Dull, Blunt (2407); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via (b)(4) that an ar-5400-02 glenoid targeter handle and an ar-5410-01 vip glenoid reamer pilot were worn.The case was completed by swapping out the devices.This was discovered during an unspecified procedure, with no adverse effects on the patient.
 
Additional Manufacturer Narrative
Additional information.Complaint is confirmed.Upon visual inspection, it was noted that the edges of peripheral collar of the returned fresa glenoidea vip¿, piloto, had damaged between the slots and had strong abrasion marks around it.The edges around the reamer shaft had chipped.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to interference with the mating instrument.

Brand Name
VIP¿ GLENOID REAMER, PILOT
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18110764
Report Number1220246-2023-08665
Device Sequence Number7891527
Product Code KWS
UDI-Device Identifier00888867392250
UDI-Public00888867392250
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIP¿ GLENOID REAMER, PILOT
Device Catalogue NumberAR-5410-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown